Archived

This topic is now archived and is closed to further replies.

Diane 35 And Still High Testosterone And Acne (Female)

4 posts in this topic

hi guys

so i did a blood test today to check out my hormones etc. so anyways everything seems fine besides my testosterone levels:

the normal is between 5 to 40 and mine is 41.

and i also used Diane 35 for almost a year to regulate my hormones but it still seems quite high.(last year before starting Diane 35 my testosterone levels were 43)

so i will talk about that with my doctor tomorrow but i just wanted to know is there someone out there who is in the same situation with me (testosterone related acne)please help

thanks

Share this post


Link to post
Share on other sites

I have been on diane35 for three years. It is a very heavy pill that is prescribed mostly for acne cases and not for simple birth control. You are on the edge for the high limit of testosterone, but the weird is that after a year on the pill you should have gone lower.

Perhaps you should combine the pill with androcure, a drug specified to testosterone. Many doctors prescribe this combination. Discuss it with yours.

Share this post


Link to post
Share on other sites

No, i havent been on androcure, as i was not that high in testosterone. I know women who were on that combo and it worked for them. You may even need androcure only. Its your doctors decision according to what is most beneficial for your case!

Share this post


Link to post
Share on other sites